# SDR USAA2010021590372

- Difficulty date: February 9, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,925 hours, 34,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - FUSELAGE SKIN CRACKED AT THE MAIN ENTRANCE DOOR LOWER HINGE CUT OUT AT BS 304.5.  REPAIRED FUSELAGE SKIN AT THE MAIN ENTRANCE DOOR LOWER HINGE CUTOUT AT BS 304.5 IAW EA 10673.
